# SDR DL72S980278

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225
- Aircraft serial: 22436
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545664
- Condition: Corroded
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND CORRODED BETWEEN STA 480 AND 500 AND BETWEEN S28L AND BL 0.  THE CORROSION WAS TRIMMED AWAY WITH A 9 BY 20 CUTOUT.  REPAIRED PER ERA 363693-14.
